# SDR SWAA087416

- Difficulty date: December 30, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 77,648 hours, 45,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  24Y CHECK, FOUND LONGITUDINAL FLOORBEAM WEB CRACKED AT BS 706, BL 0, WL 140.5.  REPAIRED WEB PER PAE ER.
